# SDR FDEA2020031740223

- Difficulty date: January 24, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 73,303 hours, 26,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  790     33-50  3426     24JAN20  GSO  FACT  U  L1 DOOR EXTERIOR EMERGENCY LIGHT AND L1 DOOR  INTERIOR EXIT SIGN WON'T ILLUMINATE WHEN EMERGENCY  LIGHTS ARE TESTED.  R/I  24JAN20 05:26   GSO U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1               CPN: 3301128   POS: 1  ON  MPN: 2013-1A  SRL: 31447                     TAG NBR: 71G806   FACT 24JAN20 05:26   GSO U  REMOVED AND REPLACED L/H POWER SUPPLY BATTERY REF  AMM: 33-51-07-2. ALL LIGHTS TEST NORMAL. A/C OK FOR  SERVICE. PART NAME IS BATTERY ASSEMBLY,  MANUFACTURER IS RADIANT ILLUMINATION INC, P/N  2013-1A, S/N 26084.
